# SDR USAA061350

- Difficulty date: November 25, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 49,767 hours, 49,767 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSU HANGAR BRACKET I/B ATTACH RIVET STATION 440 LEFT SIDE CRACKED.  INSTALLED DOUBLERS IAW TR 53-10-20D, DEFECT SIZE: .375 INCH.
